Topologische Loops mit schwachen Assoziativitätsforderungen.

Karl Heinrich Hofmann

Mathematische Zeitschrift (1958)

  • Volume: 70, page 125-155
  • ISSN: 0025-5874; 1432-1823

How to cite


Hofmann, Karl Heinrich. "Topologische Loops mit schwachen Assoziativitätsforderungen.." Mathematische Zeitschrift 70 (1958): 125-155. <>.

author = {Hofmann, Karl Heinrich},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {125-155},
title = {Topologische Loops mit schwachen Assoziativitätsforderungen.},
url = {},
volume = {70},
year = {1958},

AU - Hofmann, Karl Heinrich
TI - Topologische Loops mit schwachen Assoziativitätsforderungen.
JO - Mathematische Zeitschrift
PY - 1958
VL - 70
SP - 125
EP - 155
KW - rings, modules, fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.